advertisement
Question
Posted by: Mel | 2011/03/14

All these Meds???

Doc I was just wondering if I am on the right track. Sjoe what a sick woman I am. Here goes. I am on Simvastatin 10 for cholesterol (1 a day). Pharmapress for High blood pressure (1 a day). Lantus for diabetes (16 units at night). I gym, I try to eat healthy most of the time. (Look I am naughty as well ok, but very very seldom) I drink lots of water. Anyway my sugar levels stay high, especially in the morn. I take my meds on the dot 8. Most of the time after 8, I am done eating, go to bed so 9-ish. Rest assured tomorrow morn the levels will be between 10 and 15. Also I sweat like a pig during the night. Doc prescribed Solal Progestorone Cream from day 15-25 of my cycle and estrogen cream for daily use. As NOTHING was happening I stopped the creams coz the hot flushes DOES NOT GO AWAY. Should I continue with the creams and also ALL these meds I am taking, can that maybe have an effect on my sugar levels??? Oh and also I am on Triphasil / Trigestral as a contraceptive. Oops, one last thing, I am 37 years old. Please let me know. Thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mel
I would not use the progesterone or esterogen cream unless you are menopausal, which you aren't, and anyway you are getting in enough hormones with the Triphasil. The fasting sugar levels in the mornings are too high and the Lantus may not be the right dosage/medicine for your diabetes. I suggest you see a physician specializing in diabetes. The medicines for hypertension and cholesterol do not affect your diabetes and is important to take. I suspect the night sweats are due to the uncontrolled diabetes.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/14

Dear Mel
I would not use the progesterone or esterogen cream unless you are menopausal, which you aren't, and anyway you are getting in enough hormones with the Triphasil. The fasting sugar levels in the mornings are too high and the Lantus may not be the right dosage/medicine for your diabetes. I suggest you see a physician specializing in diabetes. The medicines for hypertension and cholesterol do not affect your diabetes and is important to take. I suspect the night sweats are due to the uncontrolled diabetes.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement